# SDR DALA2025013000735

- Difficulty date: January 23, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0782406) FCB R/H Z CHANNEL FROM STA 500A-500L IS CORRODED. REMOVED AND REPLACED Z CHANNEL FROM STA 500A - 500L. IAW B737-900 SRM 51-40-02-0G & DWG 143A7500 REV - & DWG 143A7505 REV B.
